Abstract:
A property of minimal self-joinings for mixing rank-one transformations preserving the measure of an infinite Lebesgue space is established. Its main consequence is the triviality of the centralizer of such transformations.
Citation:
V. V. Ryzhikov, J.-P. Thouvenot, “On the Centralizer of an Infinite Mixing Rank-One Transformation”, Funktsional. Anal. i Prilozhen., 49:3 (2015), 88–91; Funct. Anal. Appl., 49:3 (2015), 230–233
\Bibitem{RyzTho15}
\by V.~V.~Ryzhikov, J.-P.~Thouvenot
\paper On the Centralizer of an Infinite Mixing Rank-One Transformation
\jour Funktsional. Anal. i Prilozhen.
\yr 2015
\vol 49
\issue 3
\pages 88--91
\mathnet{http://mi.mathnet.ru/faa3207}
\crossref{https://doi.org/10.4213/faa3207}
\elib{https://elibrary.ru/item.asp?id=24849975}
\transl
\jour Funct. Anal. Appl.
\yr 2015
\vol 49
\issue 3
\pages 230--233
\crossref{https://doi.org/10.1007/s10688-015-0111-2}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000361557200011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84942099308}
Linking options:
https://www.mathnet.ru/eng/faa3207
https://doi.org/10.4213/faa3207
https://www.mathnet.ru/eng/faa/v49/i3/p88
This publication is cited in the following 9 articles:
V. V. Ryzhikov, “Zhestkie puassonovskie nadstroiki bez kornei”, Matem. zametki, 117:1 (2025), 146–150
Alexandre I. Danilenko, Cesar E. Silva, Encyclopedia of Complexity and Systems Science Series, Ergodic Theory, 2023, 233
Alexandre I. Danilenko, Cesar E. Silva, Encyclopedia of Complexity and Systems Science, 2022, 1
V. V. Ryzhikov, “Measure-preserving rank one transformations”, Trans. Moscow Math. Soc., 81:2 (2020), 229–259
V. V. Ryzhikov, “Weak Closure of Infinite Actions of Rank 1, Joinings, and Spectrum”, Math. Notes, 106:6 (2019), 957–965
J. Gaebler, A. Kastner, C. E. Silva, X. Xu, Z. Zhou, “Partially bounded transformations have trivial centralizers”, Proc. Amer. Math. Soc., 146:12 (2018), 5113–5127
C. Bonanno, P. Giulietti, M. Lenci, “Infinite mixing for one-dimensional maps with an indifferent fixed point”, Nonlinearity, 31:11 (2018), 5180–5213
V. V. Ryzhikov, “Thouvenot's Isomorphism Problem for Tensor Powers of Ergodic Flows”, Math. Notes, 104:6 (2018), 900–904
I. V. Klimov, V. V. Ryzhikov, “Minimal Self-Joinings of Infinite Mixing Actions of Rank 1”, Math. Notes, 102:6 (2017), 787–791